I have been seen by my doctor for this problem several times already.and i want to know if we are overlooking something.
In August 2012 i developed 2 lesions on the head of my penis(Glans), it was painful and itched a lot and i bleed-ed a bit.these lesions were like a tear in the skin. i also have white spots(depigmentation) on the underside of the penile shaft and at the base were condoms end, they itched too.
when i went to the Dr he thought it was fungal infection and asked me to use ketaconazol topical cream and he said he did not think it was HSV. and since i also have border line high sugar(102 mg/dL while fasting for 8 hours) that i was susceptible to fungal infections.
I used the cream all August and September and by Mid September i saw they were all healing and once it healed i stopped using it since i ran out of the cream
Beginning of October i fell ill with fever, chills and abdominal pain, abdominal X rays were done and they thought they saw a partial bowel obstruction, i was put on 2 antibiotics(Metronidazole 500mg and Ciprofloaxacin 500). an abdominal Ultrasound was done and they reported everything to be normal(organs, bowels etc and no obstruction). i was normal and i finished the antibiotics as instructed.
Fast forward to December 2012,the lesions on my penis are back again, they now appeared on the glans and the skin on shaft.they itched a lot.i also developed itching on the rectum and there was a lesion there too.
this time Dr ordered for STD screening tests.
all the tests came back negative, they tested for HPV IG and HPV IGM type specic, HIV, Hep A, Hep C and RPR test.
all came back negative.
Now in mid December i went back to dr since i now have itch on my buttocks, torso, scalp, beard and my back.
on my scalp and body i feel like something is crawling under the skin and i saw that scalp was flaking a lot along with lots of sebum plugs
sprouting from my scalp.i also have small pimple like things develop twice on my eyelids, i later found that it is called as Stye and that it is infectious in nature.
Since the STD tests came back negative Dr asked me to continue to use Ketoconazol and for the crawling sensation and itch on scalp and body Dr prescribed me hydroxyzine hcl TAB 25MG and clobetasol propionate SOL 0.05% to be used after the shower every morning.
on taking hydroxyzine i still have the itch and crawling feeling, the topical solution on scalp helps a little but it still itches.
just 2 days ago i developed these 3 things on my fingers, they don't itch but they made these circular flaky patches on my fingers. i thought it could be due to me handling glue for some repair work i did on my home.
could someone please tell me what is going on with me?is there something else that i need to get tested for? should i get retested for STD?why is the itch spreading to other parts of my body?the newest location that i now have started itch is inside my ear.
One more thing i want to mention is that i did not have these issues before when i used to use a condom for sex, but after my wife had a copper IUD placed in her then i stopped using condoms.it seems like after i stopped using condoms i am having this problems.
For your symptoms nummular dermatitis and ringworm should be ruled out. Since the rash is persisting, so it will be best to get it evaluated from a dermatologist and get a KOH examination of the skin scrapings done to confirm fungal infection. Treatment consists of topical antifungal cream which may contain miconazole, tolnaftate, terbinafine,ketaconazole and clotrimazole.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thank you Dr Kaur, i will sure keep you posted on what is going on.
could you also please tell me if i go for KOH test, should i stop using ketoconazole for few days before test is done so that the test results are accurate? or does that not matter.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.